6 found
Order:
  1. Gregory L. Cherlin (1999). Infinite Imprimitive Homogeneous 3-Edge-Colored Complete Graphs. Journal of Symbolic Logic 64 (1):159-179.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  2. Gregory L. Cherlin & Joachim Reineke (1976). Categoricity and Stability of Commutative Rings. Annals of Mathematical Logic 9 (4):367-399.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  3.  12
    Gregory L. Cherlin & Peter H. Schmitt (1981). Undecidable Lt Theories of Topological Abelian Groups. Journal of Symbolic Logic 46 (4):761 - 772.
    We prove the hereditary undecidability of the L t theories of: (1) torsion-free Hausdorff topological abelian groups; (2) locally pure Hausdorff topological abelian groups.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  4.  4
    Gregory L. Cherlin (1985). [Omnibus Review]. Journal of Symbolic Logic 50 (4):1079-1080.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  5.  1
    Gregory L. Cherlin, Ilijas Farah, Pavel Hrubes, Victor Marek, Jan Riemann, Simon Thomas & Jeffrey Remmel (2008). San Diego Convention Center, San Diego, CA January 8–9, 2008. Bulletin of Symbolic Logic 14 (3).
    Direct download  
     
    Export citation  
     
    My bibliography  
  6. Gregory L. Cherlin (1985). Macintyre Angus, McKenna Kenneth, and van den Dries Lou. Elimination of Quantifiers in Algebraic Structures. Advances in Mathematics, Vol. 47 , Pp. 74–87.Van den Dries L. P. D.. A Linearly Ordered Ring Whose Theory Admits Elimination of Quantifiers is a Real Closed Field. Proceedings of the American Mathematical Society, Vol. 79 , Pp. 97–100.Rose Bruce I.. Rings Which Admit Elimination of Quantifiers. [REVIEW] Journal of Symbolic Logic 50 (4):1079-1080.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography